Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have fever and rashes appeared. How to get cured?

My husband is 59 and started getting a rash late ysterday afternoon. He had a fever of 102.4 last night. Today his skin looks like a bad sunburn , solid red and his fever was 99.3 at noon. Trying to figure out if I should cancel all the guests coming over tonight and tomorrow? Lots of little ones and a couple octogenarians. Please help.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Marsha ,
Thanks for writing in.
The condition you're husband is suffering from can be viral exanthem,drug rash,steven johnson syndrome etc.

Viral exanthem is a viral infection with fever and rash.It can be contagious and spread to others.
It is not possible to comment on exact nature of rash without visualisation.
Consider visiting ER or your general practitioner to confirm diagnosis and start treatment.

Md Dermatologist.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor